# SDR CALA0700742

- Difficulty date: December 11, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 66,058 hours, 33,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 747-767 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND 2 INCH CRACK IN FUSELAGE SKIN BETWEEN RT SIDE BETWEEN STA 747 AND 767 ON STR 19R.  REPAIRED PER SRM 53-00-01 REPAIR 31 DETAIL 10.
